Positive Approximation for Positive Scattered Data

Abstract:

Article Preview

The curve and surface fitting problem is very important in CAD and CAGD. However, it is important to construct a suitable function to interpolate or approximate which satisfies the underlying constraints since we have some additional information that is confined to interpolation or approximation. In this paper, we discuss the positive approximation for positive scattered data of any dimensionality by using radial basis functions. The approach is presented to compute positive approximation by solving a quadratic optimization problem. Numerical experiments are provided to illustrate the proposed algorithm is flexible.

Info:

Periodical:

Edited by:

Shaobo Zhong, Yimin Cheng and Xilong Qu

Pages:

683-687

DOI:

10.4028/www.scientific.net/AMM.50-51.683

Citation:

X. L. Zhang and J. M. Wu, "Positive Approximation for Positive Scattered Data", Applied Mechanics and Materials, Vols. 50-51, pp. 683-687, 2011

Online since:

February 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.